Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My place of relaxation is a place of dysfunction phidippus

Posted by Chris O on September 8, 2012, at 18:41:52

In reply to Re: My place of relaxation is a place of dysfunction Chris O, posted by phidippus on September 8, 2012, at 15:04:33

Eric:

To be clear, I've never been on a TCA before. Obviously, symptoms would be of greater concern if I was living on my own. They have almost completely debilitated me. It's good to know that TCA side effects go away for most people.

Pristiq + Wellbutrin or Parnate + Clomipramine: I'm totally open to two meds at a time. Those combinations sound like they would be too activating for me. I'll figure out what I'm going to try in the next few weeks.

My worry is beyond anything conscious. It's just "on" terminally. It, I guess, is managed when I am under no stress. But put me under any stress and I cannot function. Basically, I feel like there is a weight of pressure around holding me back. Floating anxiety. It just moves around my body. It prevents me from being extroverted. In retrospect, I think this is how my mom shaped my brain chemistry with her controlling behavior and own bio-chemical issues perhaps brought on by being born of a woman who drank heavily while she was pregnant (my grandmother). All that I know is that I have been almost completely shut down by my anxiety disorder/PTSD/depression.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris O thread:1024750
URL: http://www.dr-bob.org/babble/20120830/msgs/1025176.html